Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: LITHIUM, crashing, ADs, etc Cam W.

Posted by Chloe on October 6, 2001, at 18:04:08

In reply to Re: LITHIUM, crashing, ADs, etc Chloe, posted by Cam W. on October 6, 2001, at 17:25:34

Thanks Cam,
I can answer some of the questions. I think my pdoc is so busy, being the head of the psych dept. at a major hospital, that she doesn't really have time to think things through. Though I know she does care, and is try to help. Also, I have never had a true manic phase. I just have horrible mood instability and disregulation. So frankly, I think she doesn't know how to treat me anymore.

I did complain of the internal jitteriness, and at that point she said I could decrease(!) the Lithium. That is just downright strange as we were trying to get lithium to be my primary AD. (I have had trouble tolerating the SSRi's of late. The agitation and irritability is really a problem.) But perhaps she feels I can't tolerate the Li if I am having the jitteriness...That is why I asked you if you knew if this buzzy feeling does abate over time.

And yes you are right, I do need to hear her explanation is about the lithium. Despite her busy agenda.
Thanks again
Chloe


> Chloe - Ask your doc why he/she doesn't want your lthium level within the normally recognized antimanic range. The antidepressant action of lithium at that level may result in your not needing the Celexa, either. Your doc may have a perfectly good explanation for not increasing your lithium dose, but he/she should let you in on it.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chloe thread:79893
URL: http://www.dr-bob.org/babble/20010927/msgs/80466.html